# SDR HALA2008122500903

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,221 hours, 30,890 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Alignment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PRE DEPARTURE RADAR TEST WX RADAR FAIL INDICATION ON MAP DISPLAY.  CYCLED POWER ON AIRCRAFT.  REALIGNED IRU'S.  PERFORMED BITE PER FIM 34-43-00.  SYSTEM OPS NORMAL.
